# SDR VNAA2019110761101

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 36,381 hours, 35,031 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 CABIN EMERGENCY LIGHT WILL NOT ILLUMINATE (CEILING). MX FOUND BROKEN WIRE AT CONNECTOR P358. REPLACED CONTACT. OPS CHECK GOOD AT THIS TIME.
